Aa
A
A
A
Close
Birth Control (Contraception) Community
6.43k Members
Avatar universal

depo provera and.pregnancy

Ok in 2011 I got 3 depo shots. Da last depo shot I got waz december 3 2011. Me and my boyfriend are trying for a baby but I keep bleeding off and on not knowing its my period or not.  How soon will this shot wear off so I can try to get pregnant?
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hello and hope you are fine.
It takes time for a woman’s periods to return to normal. Most women begin to have normal periods and start to ovulate after five to six months of stopping Depo Provera, but in some it can be as long as 10 to 15 months and sometimes even longer. You are planning to conceive and it has already been a year since stopping depo so it is best to see your doctor or speak to a family planning clinic, who will be able to offer more specific and practical advice. I sincerely hope it helps.
Best luck and Regards!
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.